# SDR SWIA202054423

- Difficulty date: October 26, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 INTERCOSTAL CLIPS ARE CRACKED AT LBL 27.00 AND LBL 36.00.  C-CHECK RO 11/24/2020.  REMOVED, FABRICATED, AND INSTALLED CLIPS AT FS 484 INTERCOSTAL AT LBL 27 AND LBL 36, IAW CRJ 200 SRM AND REO.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
